×

zbMATH — the first resource for mathematics

Found 68 Documents (Results 1–68)

100
MathJax
de Figueiredo, Djairo G. (ed.) et al., Analysis and topology in nonlinear differential equations. A tribute to Bernhard Ruf on the occasion of his 60th birthday. Selected papers based on the presentations at the IX workshop on nonlinear differential equations, João Pessoa, Brazil, September 2012. Cham: Birkhäuser/Springer (ISBN 978-3-319-04213-8/hbk; 978-3-319-04214-5/ebook). Progress in Nonlinear Differential Equations and Their Applications 85, 287-300 (2014).
PDF BibTeX XML Cite
Full Text: DOI arXiv
MSC:  58E05 55M30
PDF BibTeX XML Cite
Full Text: DOI
Cambridge Studies in Advanced Mathematics 104. Cambridge: Cambridge University Press (ISBN 978-0-521-86320-9/hbk). xi, 316 p. (2007).
PDF BibTeX XML Cite
Bambusi, Dario (ed.) et al., Symmetry and perturbation theory. Proceedings of the 3rd international conference (SPT 2001), Cala Gonone, Sardinia, Italy, May 6–13, 2001. Singapore: World Scientific (ISBN 981-02-4793-1/hbk). 151-158 (2001).
MSC:  37J45 37J15 58E05 70H33
PDF BibTeX XML Cite
Makhanov, V. G. (ed.) et al., Nonlinear evolution equations and dynamical systems. NEEDS ’94. Proceedings of the 10th international workshop, Los Alamos, NM, USA, September 11-18, 1994. Singapore: World Scientific. 197-207 (1995).
PDF BibTeX XML Cite
Pitman Research Notes in Mathematics Series. 309. Harlow, Essex: Longman Scientific & Technical. New York, NY: Wiley. xix, 175 p. (1994).
PDF BibTeX XML Cite
Séminaire de Mathématiques Supérieures, Séminaire Scientifique OTAN (NATO Advanced Study Institute), 107. Montréal: Les Presses de l’Université de Montréal. 96 p. $ 17.00 (1989).
MSC:  00B25 49-06
PDF BibTeX XML Cite

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Year of Publication
all top 3
Classification